# SDR TRBA2010127

- Difficulty date: September 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 21,044 hours, 25,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP 4 HAS GOUGE ON AFT SIDE. CUT OUT/ TRIMMED AFFECTED AREA & FABRICATED REPAIR IAW DO/TS-5002/10 -14217 REF ART FORM PL-004-2R1 INSTALLED DOUBLER & FILLER IAW ATR72 SO/TS-5002/10 -14217 REF ART FORM PL-004-2R1 TREATED PRIMED & TOP COATED AREA IAW ATR72SRM 51-21-17 & 51-21-27 COMPLIED WITH SRAS DO/TS-5002/10, 6056 & EO E2-52MR-106
